# SDR 08FDEA03787

- Difficulty date: September 10, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 30,062 hours, 6,929 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: ANB70932
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR DOOR FOUND CRACK ON CENTER HINGE.  REMOVED AND REPLACED AS PER SRM 51-31-01.
